Skip to Main content Skip to Navigation
New interface
Journal articles

Identitites for Field Extensions Generalizing the Ohno–Nakagawa Relations

Abstract : In previous work, Ohno [Ohn97] conjectured, and Nakagawa [Nak98] proved, relations between the counting functions of certain cubic fields. These relations may be viewed as complements to the Scholz reflection principle, and Ohno and Nakagawa deduced them as consequences of 'extra functional equations' involving the Shintani zeta functions associated to the prehomogeneous vector space of binary cubic forms. In the present paper we generalize their result by proving a similar identity relating certain degree fields with Galois groups D and F respectively, for any odd prime, and in particular we give another proof of the Ohno–Nakagawa relation without appealing to binary cubic forms.
Document type :
Journal articles
Complete list of metadata

Cited literature [23 references]  Display  Hide  Download
Contributor : Andreas Enge Connect in order to contact the contributor
Submitted on : Tuesday, January 27, 2015 - 11:47:31 AM
Last modification on : Friday, November 18, 2022 - 9:24:04 AM
Long-term archiving on: : Tuesday, April 28, 2015 - 10:32:01 AM


Files produced by the author(s)


  • HAL Id : hal-01109980, version 1



Henri Cohen, Simon Rubinstein-Salzedo, Frank Thorne. Identitites for Field Extensions Generalizing the Ohno–Nakagawa Relations. Compositio Mathematica, 2015, 151 (11), pp.2059-2075. ⟨hal-01109980⟩



Record views


Files downloads